# SDR DALA2020041302239

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 74,041 hours, 55,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L1 AND R1 OVERWING EMERGENCY EXIT SIGNS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY SUPPLY REF MD88 AMM 33-50. OPERATIONAL CHECK IS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #5497158)
